I just happened to be researching Zoloft and learned why I now feel the way I do...the increased anxiety, irritability, and sleeplessness, among several others. Before I started taking it, these problems were far less severe...except for the depression, which has slightly decreased. I can't believe the doctor gave me something with so many side effects. What happens if I just stop taking it cold turkey...I've heard that you're not supposed to do that, but why not? I don't like being so agitated and tired all the time, and I'm not sure it's worth the large amount of money it costs for how little it actually helps me...
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...